# SDR ASAA2016060416938

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 8,769 hours, 2,856 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT LT LAV SMOKE ALARM CAME ON, SILENCED AFTER WATER WAS TURNED TO COLD.  ACFT GROUNDED. TESTED AFT LT SMOKE DETECTOR IAW AMM 26-14-00,  OP CHECKS GOOD. RAN HOT WATER IN AFT LAV FOR COUPLE OF MINUTES UNABLE TO DUPLICATE, SYS OP CHECKS GOOD.
